# SDR CALA2025061705624

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5700U2
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR R/H FRAME WEB HAS CORROSION FROM STA 1300-1320, STR 27R TO 28R, ON THE O/B SIDE.   EVALUATED CORROSION ON FRAME WEB IN AFT CARGO FLOOR BTW STA 1300 -1320 STR 27R-28R AND FOUND OUT OF LIMITS. REMOVED AND REPLACED WITH NEW WEB IAW B757-300 SRM 53-60-04-1A-0, SRM 51-40-02.
